# SDR AALA20140302001

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 6,004 hours, 2,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 14 MISSING EMERGENCY EXIT LENS.  REPLACED LENS FOR SEAT ROW 14 EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
